# SDR AALA202504168142

- Difficulty date: March 8, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFAR HAS 1 BROKEN EMERGENCY FLOOR PROXIMITY LIGHT. OFAR EMERGENCY FLOOR PROXIMITY ASSY WAS REPLACED IAW B777 AMM33-51-05-960-802.
